| || |
8 days free from suboxone after 6 years: NEED ADVICE
i feel pretty terrible. one poster said i should start over and taper from 1 mg or less (i was talking 3mg) does anyone know someone who used suboxone as long as i did? right now the symptoms are pretty steady and not good. any advice would be more than welcome. i don't like thinking i have to start using again.
Hang tight I'm tapering with some expert advice on here n someone should b by very soon. Im no expert but just wanted to give you my support until one of them pops on here. I was reading I believe jboss's story on here he jumped off around 4 n you may want to look up his profile n read his journey. But it depends on what you want to do. So what dosage were you on for the majority of time in those 6 years? Did u taper down to 3? How long have you've been tapering? Maybe give some more background info n also describe your symptoms so they will be able to assist you ASAP. Also, try to take some hot baths for body aches n restlessness, music helps keep your mind off things, try to go for some short walks to get those endorphins flowing, use immodium for tummy stuff. N have u seen the Thomas recipe? 3 is a pretty high jump off so for now just hang tight and give some background info so someone can help u.
what EXACTLY are your symptoms in the order of worst to less severe. I have remedies for a wide variety of detox symptms. you can do this dear. one breath at a time. but you CAN do this.
hi i never took more than 4mg per day, but i never missed a day, and in that sense suboxone was a life saver. it allowed me to get a good job and all that stuff. but my doctor told me he hadn't seen a lot of difference between tapering off and that i might as well jump. so i did. my main symptom is the sheer boredom of feeling exhausted. today i feel a pressure in my legs especially that makes me wanna holler. i have trouble sleeping but lorazepam helps. what i'm worried about know is i've read all kind of posts saying that i'm going to feel this bad for another week or two, and i'm not sure i can maintain. i'm going to na meetings, which h
i took 4 mg at first but for the past 5 yrs usually 2-3 mg. i'm exhausted, my legs feel weird, and i'm scared i won't continue because i've read posters who say i'll feel like this for another 2 weeks.
Hello and welcome to the forum. I can tell you that the 3mg dose you jumped from is an extremely high dose of sub to do that with. Subs are extremely strong and powerful and the correct way to get off them would be to reduce your dose down as far as possible and then either jump, or use a day skipping process where you take a dose and then skip 1, 2, 3, and 4 days and then you're finished.
Originally Posted by saintjean
I will put the link at the bottom of this post with the way most others here on the forum use to get free from the subs. Basically you reduce your current dose by 25% every 4 days or so until you are down to a dose of .25 (1/4) mg, or even lower.
Read the post carefully paying close attention to the TAPER section. And then if you need further help or have questions, come right back and post again and someone will certainly help you with it. I would be happy to do it myself. The reason you are feeling as you are is because of that 3mg you jumped from. Most sub doctors have no idea how to use this drug correctly. My own doctor wanted me to take 16mg's every day and I refused. I came here, used the same taper plan as I am advising you to use, and now I am completely clean with no problems. But I didn't use subs nearly as long as you have.
So read the plan carefully and come back with those questions you will most likely have. I'll be around if you need further help like I said. Take care and have a great evening.
Suboxone/Subutex Induction and Taper Plan
karen, it made me happy to read that you'll be around. i'm taking comfort where i can find it. my problem now is that i've been clean for 8 days, and i feel like i'm giving up by starting over. is that just stupid thinking on my part? (i read the link that you posted).
I totally understand what you're going through and what you want to do. The 8 days clean is awesome, but the sub withdrawals may not even begin until now. It is really hard to tell as everyone is so different. Or you could be over the worst of it, and the symptoms you are having now could subside any day now. Again it's really hard to judge.
Originally Posted by saintjean
But if you continue to have the symptoms, and they are so bothersome that you just can't take it any longer, you may need to take another small dose of subs, and begin to taper down from that. I can certainly help you with that if you decide to go that way. Just let me know what you decide to do.
And keep posting. It actually really helps so much if only to get your thoughts out and where you can read them at your choosing. It would also help anyone to follow your progress either way you decide to go. So let me know and keep me informed. Others will be around too. It's usually quiet on the weekends, but really picks up during the week. Take care and have a nice evening.
p.s. Again that 3mg dose you jumped from was huge! You may really need to get back on it and taper more slowly!
And remember that you only have to do this ONE time if you do it correctly! Hope that makes sense to you!
saintjean. you should google the 'cows' worksheet. clinical opiod withdrawl sheet.
score yourself.... yeh 3mg is pretty high to jump, but you already have 8 days up your sleeve. i would say if you didnt get to a 26 on the sheet, carry on, but if you get to a 26 perhaps take a low dose of sub and do what karen said and taper from there.
i got down to .25mg before i stopped subs. it does make a difference how long you are on subs as to how easy it is to get off.
yeh personally, if you never reach a 26 on the chart, you may be over the hump, and its all better from here.
if not, are you able to get enough subs to do this properly.?